A New Class of Four-Point Fractional Sum Boundary Value Problems for Nonlinear Sequential Fractional Difference Equations Involving Shift Operators
Kragujevac Journal of Mathematics, Tome 42 (2018) no. 3, p. 371
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this article, we study the existence result for a Riemann-Liouville fractional difference equation with four-point fractional sum boundary value conditions, by using the Sadovskii's fixed point theorem. Our problem contains the shift operators on fractional difference operators that are different orders. Finally, we present an example to show the importance of these result.
Classification :
39A05 39A12
Keywords: existence, fractional difference equations, fractional sum, boundary value problem
Keywords: existence, fractional difference equations, fractional sum, boundary value problem
@article{KJM_2018_42_3_a4,
author = {J. Reunsumrit and T. Sitthiwirattham},
title = {A {New} {Class} of {Four-Point} {Fractional} {Sum} {Boundary} {Value} {Problems} for {Nonlinear} {Sequential} {Fractional} {Difference} {Equations} {Involving} {Shift} {Operators}},
journal = {Kragujevac Journal of Mathematics},
pages = {371 },
year = {2018},
volume = {42},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2018_42_3_a4/}
}
TY - JOUR AU - J. Reunsumrit AU - T. Sitthiwirattham TI - A New Class of Four-Point Fractional Sum Boundary Value Problems for Nonlinear Sequential Fractional Difference Equations Involving Shift Operators JO - Kragujevac Journal of Mathematics PY - 2018 SP - 371 VL - 42 IS - 3 UR - http://geodesic.mathdoc.fr/item/KJM_2018_42_3_a4/ LA - en ID - KJM_2018_42_3_a4 ER -
%0 Journal Article %A J. Reunsumrit %A T. Sitthiwirattham %T A New Class of Four-Point Fractional Sum Boundary Value Problems for Nonlinear Sequential Fractional Difference Equations Involving Shift Operators %J Kragujevac Journal of Mathematics %D 2018 %P 371 %V 42 %N 3 %U http://geodesic.mathdoc.fr/item/KJM_2018_42_3_a4/ %G en %F KJM_2018_42_3_a4
J. Reunsumrit; T. Sitthiwirattham. A New Class of Four-Point Fractional Sum Boundary Value Problems for Nonlinear Sequential Fractional Difference Equations Involving Shift Operators. Kragujevac Journal of Mathematics, Tome 42 (2018) no. 3, p. 371 . http://geodesic.mathdoc.fr/item/KJM_2018_42_3_a4/